MathSciNet Relay Station
MathSciNet bibliographic data
MR416515 (54 #4585) 90A15
Brown, Donald J. Existence of a competitive equilibrium in a nonstandard exchange economy. Eonometrica 44 (1976), no. 3, 537–546.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement